Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To Scott re: MAOI sexual dysfunction

Posted by Scott L. Schofield on November 21, 1999, at 8:24:50

In reply to To Scott re: MAOI sexual dysfunction, posted by Rick on November 21, 1999, at 2:33:18

> When I was on Nardil, I had no problems whatsoever with desire or erection, and no lack of pleasurable physical sensations. Yet orgasm was impossible. This stuck me as very odd. Is this typical?

That's a real good question.

HEY out there! Has anyone else had problems reaching orgasm while taking an MAO-inhibitor? (males and females)

Speaking for myself, I have had problems achieving orgasm with both Parnate (tranylcypromine) and Nardil (phenelzine). This side-effect appeared within the first two weeks, but disappeared after a few months. I'm not sure that this is such good news to the ladies.

I do hope others respond to this post. A study of one individual is hardly enough to observe a trend.

Good Luck!

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scott L. Schofield thread:15364